Kodai Mathematical Journal

On the deficiency of holomorphic curves with maximal deficiency sum

Nobushige Toda

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 24, Number 1 (2001), 134-146.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106157301

Digital Object Identifier
doi:10.2996/kmj/1106157301

Mathematical Reviews number (MathSciNet)
MR1813724

Zentralblatt MATH identifier
0982.32018

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Toda, Nobushige. On the deficiency of holomorphic curves with maximal deficiency sum. Kodai Math. J. 24 (2001), no. 1, 134--146. doi:10.2996/kmj/1106157301. https://projecteuclid.org/euclid.kmj/1106157301


Export citation